# SDR UPS97224922

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 65189553
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON STRINGER TIE AT BS 364 STR 26L.  REMOVED AND REPLACED STRINGER TIE IAW SRM 51-10-1 AND 51-30-2.
